# SDR REXA2022022300295

- Difficulty date: February 11, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Part number: CN6242130201
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL FWD LATCH HOUSING DOUBLER IS CHAFED AND HAS SHEERED RIVETS. - REMOVED AND REPLACED AFT CHANNEL IAW CRJ 900 SRM 51-42-13-001-001-A01 AND COMPLIED WITH ENDEAVOR AIR EA CRJ 954-12843 DATE 2/9/22 REV A.
